# SDR CA120403007

- Difficulty date: March 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 15,722 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Carrier Assy
- Condition: Failed
- Location: Brake
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MOC REQUESTED TO INSPECT BRAKE DISCKS DUE TO POSSIBLE BRAKE DISK KEEPER FAILURE DUE TO EARLY FINDING IN PREVIOUS AIRPORT OF CARBON BRAKE PARTS ON APRON BY AIRPORT ATHOURITY.  MAINTENANCE FOUND 1 MAIN BRAKE FIRST DISK KEY KEEPERS MISSING COMPLETELY FROM THE DISK.
